# SDR 95ZZZX5753

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N114MN
- Make and model: Gulstm 680FL
- Aircraft serial: 1553107
- Engine: Lyc IGSO540B1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Nr 6 Journal
- Stage of operation: CR
- Nature of condition: Y, K
- Precautionary procedure: E, A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE RIGHT ENGINE QUIT.  THE PROP CONTINUED TO WINDMILL.  THE PILOT FEATHERED THE PROP AND SECURED RIGHT ENGINE.  AN EMERGENCY LANDING WAS COMPLETED.  THE ENGINE WAS INSPECTED.  THE CRANKCASE WAS CRACKED AND DISTORTED AROUND NR 6 CYLINDER.  CRANKSHAFT FAILED AT NR 6 JOURNAL.  NR 6 ROD BROKEN AT BASE AND AFT OF PISTON PIN.  CRANKSHAFT TT UNKNOWN.  ENGINE TT, 3,828.2 HOURS.
